# SDR QXEA2024080600188

- Difficulty date: August 6, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 14,475 hours, 9,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE POWER IS OFF AND GROUND SVC BUS IS ON WITH GPU CONNECTED EMERGENCY LIGHT TURN ON WITH EMERGENCY LIGHTS SWITCH IN THE OFF POSITION. REMOVED FROM SERVICE. COULD NOT DUPLICATE. EMERGENCY OP CHECKS GOOD. REF AMM 33-50-00-710-801-A. RETURNED TO SERVICE.
